PuSH - Publikationsserver des Helmholtz Zentrums München

The Case of p-laplacian operator.

In: (Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations). Providence, RI: American Mathematical Society (AMS), 2018. 225-252 (Fields Inst. Monogr. ; 36)
DOI Verlagsversion bestellen
We are interested in quasilinear elliptic problems over a half-space of the form (Formula presented) and similar problems over a quarter-space (Formula presented).
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Konferenzbeitrag
ISSN (print) / ISBN 1069-5273
e-ISSN 1069-5273
Konferenztitel Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations
Quellenangaben Band: 36, Heft: , Seiten: 225-252 Artikelnummer: , Supplement: ,
Verlag American Mathematical Society (AMS)
Verlagsort Providence, RI
Begutachtungsstatus